Document Type

Journal Article

Department/Unit

Department of Economics

Title

Stochastic control for asset management

Language

English

Publication Date

2013

Source Publication Title

Journal of Mathematical Finance

Volume

3

Issue

1

Start Page

59

End Page

69

Publisher

Scientific Research Publishing

DOI

10.4236/jmf.2013.31005

Link to Publisher's Edition

http://dx.doi.org/10.4236/jmf.2013.31005

ISSN (print)

21622434

ISSN (electronic)

21622442

This document is currently not available here.

Share

COinS